MathSciNet Relay Station
MathSciNet bibliographic data
MR1486539 (99c:33007) 33C10 (65H10)
MacDonald, D. A. On the computation of zeroes of $J\sb n(z)-iJ\sb {n+1}(z)=0$. Quart. Appl. Math. 55 (1997), no. 4, 623–633.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement